MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER
Catalog Number 2112550
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: end user reporting a black spec on one of the transfer set valves.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One photograph and one used sample was provided for evaluation.When the photograph was evaluated, a black spec was observed on the valve inside of the manifold housing.The returned sample was examined by a subject matter expert and the concern for black spec was not detected.The reported concern was confirmed on the photograph.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.The retain sample from the reported lot number was tested and passed per specification.The defect was confirmed based upon the photograph provided; however, it is not able to be analyzed for possible composition without the physical sample.There were no identifications of any failure to follow procedures or any raw material deviations.Manufacturing processes were reviewed and provided no indication of where the particulate could have been introduced.Currently the exact root cause of the particulate is unknown.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
B.BRAUN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20901379
Report Number2523676-2024-01075
Device Sequence Number9053339
Product Code LHI
UDI-Device Identifier04046964656095
UDI-Public(01)04046964656095(11)240701(17)260630(10)0061942206
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number2112550
Device Lot Number0061942206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown